Next Article in Journal
Asymptotic Distribution and Finite Sample Bias Correction of QML Estimators for Spatial Error Dependence Model
Previous Article in Journal
The Seasonal KPSS Test: Examining Possible Applications with Monthly Data and Additional Deterministic Terms
Article Menu

Export Article

Open AccessArticle
Econometrics 2015, 3(2), 355-375;

A Jackknife Correction to a Test for Cointegration Rank

Department of Economics, University of Essex, Wivenhoe Park, Colchester, Essex CO4 3SQ, UK
Academic Editor: Kerry Patterson
Received: 24 July 2014 / Accepted: 15 May 2015 / Published: 20 May 2015
Full-Text   |   PDF [259 KB, uploaded 20 May 2015]


This paper investigates the performance of a jackknife correction to a test for cointegration rank in a vector autoregressive system. The limiting distributions of the jackknife-corrected statistics are derived and the critical values of these distributions are tabulated. Based on these critical values the finite sample size and power properties of the jackknife-corrected tests are compared with the usual rank test statistic as well as statistics involving a small sample correction and a Bartlett correction, in addition to a bootstrap method. The simulations reveal that all of the corrected tests can provide finite sample size improvements, while maintaining power, although the bootstrap procedure is the most robust across the simulation designs considered. View Full-Text
Keywords: jackknife correction; bias reduction; cointegration rank test jackknife correction; bias reduction; cointegration rank test
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

Share & Cite This Article

MDPI and ACS Style

Chambers, M.J. A Jackknife Correction to a Test for Cointegration Rank. Econometrics 2015, 3, 355-375.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics



[Return to top]
Econometrics EISSN 2225-1146 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top